UPM Institutional Repository

On low-dimensional filiform leibniz algebras and their invariants.


Sattarovich, Rakhimov Isamiddin and Hassan, Munther A. (2011) On low-dimensional filiform leibniz algebras and their invariants. Bulletin of the Malaysian Mathematical Sciences Society, 34 (3). pp. 475-485. ISSN 0126-6705


The paper deals with the complete classification of a subclass of complex filiform Leibniz algebras in dimensions 5 and 6. This subclass arises from the naturally graded filiform Lie algebras. We give a complete list of algebras. In parametric families cases, the corresponding orbit functions (invariants) are given. In discrete orbits case, we show a representative of the orbits.

Download File

Full text not available from this repository.
Official URL or Download Paper: http://arxiv.org/

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
Publisher: Cornell University Library
Keywords: Invariant; Classification; Filiform leibniz algebra.
Depositing User: Nur Farahin Ramli
Date Deposited: 20 Aug 2013 08:42
Last Modified: 20 Aug 2013 08:42
URI: http://psasir.upm.edu.my/id/eprint/24913
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item